(3.233.221.149)
Users online: 1146    [ij] [ij] [ij] 
Email id
 

Indian Journal of Industrial and Applied Mathematics
Year 2009, Volume-2, Issue-1 (January–June)
Print ISSN : 0973-4317
Online ISSN : 1945-919X

Table of contents

Editorial
Prof. A. H. Siddiqi

 

Fusion of Over-Segmentations for Improved Data Clustering
Ahsan Ahmad Ursani, Kidiyo Kpalma, Joseph Ronsin, B.S. Chowdhary

Effect of Couple Stress on the Control of Haemolysis Caused by Artificial Cartilages in Synovial Joints Made Up of Metals
N. Rudraiah

Convergence of a Class of Non-Orthogonal Wavelet Expansion Associated with Dilation Matrix
Firdous Ahmad Shah, A.H. Siddiqi, N.A. Sheikh

Deterministic Heuristics and an Evolutionary Algorithm for the Bounded Diameter Minimum Spanning Tree Problem
C. Patvardhan, V. Prem Prakash

Existence of Multiple Positive Solutions for a System of Four-Point Boundary Value Problems with p-Laplacian Operator
Robabeh Sahandi Torogh, M.Y. Gokhale

Natural Convection in a Cavity with Mutually Orthogonal Thermally Active Baffles
A.K. Abdul Hakeem, S. Saravanan, P. Kandaswamy

Top

║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
404,273,170 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.